# SDR 02FDEA00937

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727277
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 24L HAS DENT DAMAGE AT BS 565.
